Cinderella, I can find no information linking hair loss to BCG but that does not mean it is not a rare one ask your medical care team. Having said that hair loss can be linked to stress not that this whole thing isn’t stressful right?
As for discontinuing the BCG there is some good news in that if you have a recurrence some have had good results from a reduced dose of as little as 1/10th. If you ever are in need talk to your medical team about it.
Let us know how you are doing.
T2 g3 CIS 8/04
Chemotherapy & Radiation 10/04-12/04
RC w/umbilical Indiana pouch 5/06
Left Nephrectomy 1/09
President American Bladder Cancer Society
When I started my BCG treatments my hair started falling out. I had very thick hair and now I don’t. I was non muscle invasive BC. I was Ta Papalary High Grade tumor. I have been cancer free for a little over 2 years now. I did 11 treatments and stopped because of the side effects were to much to deal with for me.
You are the only person I heard of hair falling out. Thank you for posting.
Hello, I was recently diagnosed with non-invasive bladder cancer, this week is my 6th BCG treatment and aside from the normal side effects of exhaustion, pain in my legs, pelvic and lower back, my hair has thinned out and the texture has changed. Has anyone else experience this?